Abelian profinite groups

Volume 185 / 2005

Krzysztof Krupiński Fundamenta Mathematicae 185 (2005), 41-59 MSC: 03C45, 20E18. DOI: 10.4064/fm185-1-3

Authors

  • Krzysztof KrupińskiMathematical Institute
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    and}
    Institute of Mathematics
    Polish Academy of Sciences
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image